Alert archive / Tennessee / Wind Advisories in 2007
Wind Advisory 5, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Feb 28, 2007, 3:41 PM EST for Cherokee County, Clay County, North Carolina; 9 counties in Tennessee. It took effect at Mar 1, 2007, 6:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 3:41 PM EST (20:41 UTC)
- In effect from
- Mar 1, 2007, 6:00 AM EST
- Expired
- Mar 2, 2007, 6:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Morristown, TN
Counties Cherokee County, NC, Clay County, NC, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Polk County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 48 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3103 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMRX 282041 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 341 PM EST WED FEB 28 2007 ...WINDS EXPECTED IN MOUNTAINS THURSDAY AND THURSDAY NIGHT... .A STRONG STORM SYSTEM MOVING INTO THE AREA ON THURSDAY WILL BRING INCREASING WINDS TO THE ENTIRE AREA WITH STRONG WINDS IN THE MOUNTAINS. DURING THE DAY...WINDS WILL BE STEADY FROM THE SOUTH...BUT IN THE EVENING A COLD FRONT WILL PUSH THROUGH THE AREA...SWINGING THE WINDS AROUND TO THE WEST. AS HIGH PRESSURE BUILDS INTO THE REGION ON FRIDAY WINDS SHOULD SUBSIDE. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-010445- /O.NEW.KMRX.WI.Y.0005.070301T1100Z-070302T1100Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 341 PM EST WED FEB 28 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 6 AM EST FRIDAY. HIGHER ELEVATIONS IN THE MOUNTAINS WILL EXPERIENCE STRONG WINDS FOR MUCH OF THE DAY THURSDAY AND ALSO THURSDAY NIGHT AFTER A COLD FRONT PASSES. WINDS OF 25 TO 35 MPH WILL BE COMMON IN THE MOUNTAINS...WITH GUSTS TO NEAR 50 MPH IN A FEW LOCATIONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING OR EVEN DELAY TRAVEL. $$
5 follow-up statements
000 WWUS74 KMRX 010340 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1040 PM EST WED FEB 28 2007 ...WINDS EXPECTED IN MOUNTAINS THURSDAY AND THURSDAY NIGHT... .A STRONG STORM SYSTEM MOVING INTO THE AREA ON THURSDAY WILL BRING INCREASING WINDS TO THE ENTIRE AREA WITH STRONG WINDS IN THE MOUNTAINS. DURING THE DAY...WINDS WILL BE STEADY FROM THE SOUTH...BUT IN THE EVENING A COLD FRONT WILL PUSH THROUGH THE AREA...SWINGING THE WINDS AROUND TO THE WEST. AS HIGH PRESSURE BUILDS INTO THE REGION ON FRIDAY WINDS SHOULD SUBSIDE. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-011145- /O.CON.KMRX.WI.Y.0005.070301T1100Z-070302T1100Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 1040 PM EST WED FEB 28 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 AM EST FRIDAY... A WIND ADVISORY WILL BE IN EFFECT FROM 6 AM THURSDAY TO 6 AM EST FRIDAY. HIGHER ELEVATIONS IN THE MOUNTAINS WILL EXPERIENCE STRONG WINDS FOR MUCH OF THE DAY THURSDAY AND ALSO THURSDAY NIGHT AFTER A COLD FRONT PASSES. WINDS OF 25 TO 35 MPH WILL BE COMMON IN THE MOUNTAINS ...WITH GUSTS TO NEAR 50 MPH IN A FEW LOCATIONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING OR EVEN DELAY TRAVEL. $$ TG
000 WWUS74 KMRX 010825 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 325 AM EST THU MAR 1 2007 ...WINDS EXPECTED IN MOUNTAINS TODAY AND TONIGHT... .A STRONG STORM SYSTEM MOVING INTO THE AREA TODAY WILL BRING INCREASING WINDS TO THE ENTIRE AREA WITH STRONG WINDS IN THE MOUNTAINS. DURING THE DAY...WINDS WILL BE STEADY FROM THE SOUTH...BUT IN THE EVENING A COLD FRONT WILL PUSH THROUGH THE AREA...SWINGING THE WINDS AROUND TO THE WEST. AS HIGH PRESSURE BUILDS INTO THE REGION ON FRIDAY WINDS SHOULD SUBSIDE. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-012100- /O.CON.KMRX.WI.Y.0005.070301T1100Z-070302T1100Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 325 AM EST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. HIGHER ELEVATIONS IN THE MOUNTAINS WILL EXPERIENCE STRONG SOUTHERLY WINDS FOR MUCH OF THE DAY. THE WINDS WILL SHIFT TO THE SOUTHWEST THIS EVENING...THEN TO THE WEST LATE TONIGHT AS A COLD FRONT PASSES THROUGH THE AREA. WINDS OF 20 TO 30 MPH WILL BE COMMON IN THE MOUNTAINS...WITH GUSTS UP TO 50 MPH IN THE HIGHER ELEVATIONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING OR EVEN DELAY TRAVEL. $$ DGS
000 WWUS74 KMRX 011543 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1043 AM EST THU MAR 1 2007 ...WINDS EXPECTED IN MOUNTAINS TODAY AND TONIGHT... .A STRONG STORM SYSTEM MOVING INTO THE AREA TODAY WILL BRING INCREASING WINDS TO THE ENTIRE AREA WITH STRONG WINDS IN THE MOUNTAINS. DURING THE DAY...WINDS WILL BE STEADY FROM THE SOUTH... BUT IN THE EVENING A COLD FRONT WILL PUSH THROUGH THE AREA... SWINGING THE WINDS AROUND TO THE WEST. AS HIGH PRESSURE BUILDS INTO THE REGION ON FRIDAY WINDS SHOULD SUBSIDE. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-012345- /O.CON.KMRX.WI.Y.0005.000000T0000Z-070302T1100Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 1043 AM EST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. HIGHER ELEVATIONS IN THE MOUNTAINS...GENERALLY AT OR ABOVE 2500 FEET...WILL EXPERIENCE STRONG SOUTHERLY WINDS FOR MUCH OF THE DAY. THE WINDS WILL SHIFT TO THE SOUTHWEST THIS EVENING...THEN TO THE WEST LATE TONIGHT AS A COLD FRONT PASSES THROUGH THE AREA. WINDS OF 25 TO 35 MPH WILL BE COMMON IN THE MOUNTAINS...WITH GUSTS UP TO 50 MPH IN THE HIGHER ELEVATIONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING OR EVEN DELAY TRAVEL. SOME DOWNED TREES ARE ALSO POSSIBLE. $$ DH
000 WWUS74 KMRX 011948 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 248 PM EST THU MAR 1 2007 ...WINDS EXPECTED IN MOUNTAINS TODAY AND TONIGHT... .A STRONG STORM SYSTEM WILL MOVE ACROSS THE REGION OVERNIGHT CONTINUING THE STRONG WINDS OVER THE HIGHER ELEVATIONS. SOUTHERLY WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 55 MPH WILL SWING AROUND TO THE WEST AFTER MIDNIGHT. AS HIGH PRESSURE BUILDS INTO THE REGION ON FRIDAY WINDS SHOULD SUBSIDE. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-020400- /O.CON.KMRX.WI.Y.0005.000000T0000Z-070302T1100Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 248 PM EST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. HIGHER ELEVATIONS IN THE MOUNTAINS...GENERALLY AT OR ABOVE 2500 FEET...WILL EXPERIENCE STRONG SOUTHERLY WINDS THIS EVENING. THE WINDS WILL SHIFT TO THE WEST LATE TONIGHT AS A COLD FRONT PASSES THROUGH THE AREA. WINDS OF 25 TO 35 MPH WILL BE COMMON IN THE MOUNTAINS... WITH GUSTS UP TO 55 MPH IN THE HIGHER ELEVATIONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING OR EVEN DELAY TRAVEL. SOME DOWNED TREES ARE ALSO POSSIBLE. $$ DH
000 WWUS74 KMRX 020401 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1101 PM EST THU MAR 1 2007 ...STRONG WESTERLY WINDS TO CONTINUE IN THE MOUNTAINS OVERNIGHT... .STRONG SOUTHWEST TO WEST WINDS WILL CONTINUE OVERNIGHT AS A COLD FRONT PASSES EAST ACROSS THE REGION. SPEEDS OF 20 TO 35 MPH CAN BE EXPECTED...WITH GUSTS OF 40 TO 50 MPH IN THE HIGHEST ELEVATIONS OF THE MOUNTAINOUS AREAS ALONG THE TENNESSEE AND NORTH CAROLINA STATE LINE. AS HIGH PRESSURE BUILDS INTO THE REGION ON FRIDAY...THESE STRONG WESTERLY WINDS SHOULD SUBSIDE. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-021100- /O.CON.KMRX.WI.Y.0005.000000T0000Z-070302T1100Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 1101 PM EST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. HIGHER ELEVATIONS IN THE MOUNTAINS...GENERALLY AT OR ABOVE 2500 FEET...WILL CONTINUE TO EXPERIENCE STRONG SOUTHWEST TO WEST WINDS OVERNIGHT. SPEEDS OF 20 TO 35 MPH CAN BE EXPECTED...WITH GUSTS UP TO 40 TO 50 MPH IN THE HIGHEST ELEVATIONS OF THE MOUNTAINOUS AREAS ALONG THE TENNESSEE AND NORTH CAROLINA STATE LINE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING OR EVEN DELAY TRAVEL. SOME DOWNED TREES ARE ALSO POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS AND FORECASTS. $$ TG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Feb 28, 3:28 PM EST, 13 minutes earlier.
Area forecast discussion, Feb 28, 3:28 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
328 PM EST WED FEB 28 2007
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...QUIET NOW BUT STORM
SYSTEM TRUDGING THIS WAY THAT SHOULD SPREAD PRECIP AND STORMS INTO
AREA TOMORROW AND TOMORROW NIGHT. EXPECTING WINDS TO PICK UP INTO
ADVISORY CRITERIA FOR TN/NC MOUNTAINS BOTH PRE-FRONTAL AND POST-
FRONTAL.
MOST OF PRECIP SHOULD BEGIN AS LIGHT RAIN...BUT LOW LEVEL MOISTURE
SHOULD BE SURGING BACK INTO AREA THURSDAY...MAKING THURSDAY
AFTERNOON AND THE FRONTAL PASSAGE AIRMASS UNSTABLE. INSTABILITY NOT
EXPECTED TO GET EXTREME...BUT COULD GET SOME SEVERE STORMS...WITH
MAIN THREAT BEING OUTFLOW WINDS.
HAVE NOT CHANGED MUCH FOR TEMPERATURES FROM PREVIOUS FORECAST AND
GUIDANCE.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...BASICALLY DRY PERIOD WITH
THE EXCEPTION OF POSSIBLE WRAP AROUND FLOW FROM THE VERY INTENSE LOW
ASSOCIATED WITH THE FRONT THAT PASSES THROUGH THURSDAY NIGHT. THE
MOST LIKELY TIME FOR THIS WRAP AROUND MOISTURE TO IMPACT THE
FORECAST AREA IS SATURDAY NIGHT. THE MODELS HAVE BEEN GOING BACK
AND FORTH ON THE POSSIBILITY OF THIS MOISTURE FEEDING INTO THE
REGION WITH THE CURRENT RUN BACKING OFF ON IT. HAVE PLAYED THE
MIDDLE OF THE ROAD AND LEFT THE PRECIPITATION IN FOR NOW BUT IF
LATER RUNS CONTINUE THIS TREND...IT MAY NEED TO BE REMOVED.
OTHER QUESTION IN THE PERIOD IS ON TUESDAY. 06Z GFS RUN INDICATED
THE POSSIBILITY OF VERY LIGHT PRECIPITATION ON TUESDAY BUT CURRENT
RUN BRINGS THAT INTO QUESTION. LEAVING THAT PERIOD DRY FOR NOW WITH
SLIGHT INCREASE IN CLOUDINESS.
NO REASON TO DEVIATE GREATLY FROM GFS TEMPERATURES SO WILL BE NEAR
THEM FOR GUIDANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 48 63 40 62 36 / 90 100 100 10 10
KNOXVILLE MCGHEE TYSON AIRPORT, TN 44 66 42 56 36 / 70 100 100 10 10
OAK RIDGE, TN 45 63 41 57 35 / 80 100 100 10 10
TRI CITIES AIRPORT, TN 36 66 39 55 32 / 20 100 100 10 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 6 AM THURSDAY TO 6 AM EST FRIDAY FOR THE
FOLLOWING ZONES: CHEROKEE...CLAY.
TN...WIND ADVISORY FROM 6 AM THURSDAY TO 6 AM EST FRIDAY FOR THE
FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY
MOUNTAINS...EAST POLK...JOHNSON...SEVIER SMOKY MOUNTAINS...
SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...
UNICOI.
VA...NONE.
&&
GM/HWHazardous weather outlook, Feb 28, 3:09 AM EST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 309 AM EST WED FEB 28 2007 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-010815- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 309 AM EST WED FEB 28 2007 /209 AM CST WED FEB 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST ON THURSDAY. A SOUTHERLY WIND WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MOUNTAINS. SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA ON THURSDAY AND THURSDAY NIGHT...AND THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Tennessee, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.